# SDR AMTA200600652

- Difficulty date: November 11, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N401TZ
- Make and model: Boeing 737322
- Aircraft serial: 24663
- Aircraft time: 44,268 hours, 31,355 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, LT NR 2 FLOOR STRAP IS CORRODED ON LOWER SIDE THROUGHOUT ITS LENGTH.  F/S 727D TO 767 LBL 22.  REMOVED CORROSION ON AFT CARGO BAY LT NR 2 FLOOR STRAP F/S 727D TO 767, LBL22 IAW MM.  ORIGINAL THICKNESS IS 071, MATERIAL LOSS 014, MAX ALLOWABLE LOSS 007 OUT OF LIMITS IAW SRM.  FABRICATED NEW FLOOR STRAP IAW 51-40-05/08.  (K)
